Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taking Dihydrocodeine for prolapsed disc and bulging disc. Doctor refuses to prescribe more medicin

I have been taking 600mg daily of dihydrocodeine 30mg tablets due to a riding accident 7 years ago where my horse somersalted over a fence and rolled over me causing me to have a prolapsed disc and a buldging disc that causes me agony most of the time, and although my local hospital pain clinic consultant states that I should be changed to morphine sulphate slow release my new GP refuses me anymore dihydrocodeine and will not prescribe me the new tablet to gradually change over too. I am at my wits end with the pain. Please advise. Prior to my
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
i want to suggest you that taking medicines will not going to help you completely and you will need some other options, I want you to think about surgical removal of disc or steroid injection. Remember that taking pain killer will harm your body.
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor